# SDR UALA2010061102052

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 31,929 hours, 8,053 cycles
- Engine: Pwa PW4052
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734220
- Part serial: 38
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BITE MSG WILL NOT ERASE.   REPLACED APU CONTROLLER IAW MM, CKS GOOD.
